# SDR CA100921001

- Difficulty date: September 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Saab 2000SAAB
- Aircraft time: 65 hours
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

IFSD (SINGLE ENGINE) DURING TAXI WITH THE INTENT OF TAKING OFF, THE CHIP DETECTOR LIGHT ILLUMINATED FOLLOWED BY A RISE IN ENGINE TEMPERATURE.  THE PILOT RETARDED THE POWER LEVER AND MOVED THE CONDITION LEVER TO FEATHER BUT THE ENGINE DID NOT RESPOND.  THE ENGINE WAS SHUTOFF VIA THE FUEL SHUTOFF.  POST EVENT INSP FOUND METALLIC DEBRIS ON THE RGB CHIP DETECTOR AND THE ENGINE MAIN ROTORS COULD NOT BE TURNED.  IT WILL BE REMOVED AND SENT FOR INVESTIGATION.
